# SDR COOSDR010124

- Difficulty date: August 16, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230
- Aircraft serial: 20257
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO CABIN BONDED DOUBLER WITH DELAMINATION, FROM BS 500 TO BS 500A AND BETWEEN STR 3L AND STR 6L.
